Academic Journals Database
Disseminating quality controlled scientific knowledge

Infinite Series Method for Solving the Improved Modified KdV Equation

Author(s): A. Asaraai

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 2;
Start page: 25;
Date: 2012;
Original page

Keywords: Infinite series method | Exact solution | I M KdV equation

Infinite Series method obtains some exact solution of non-integrable equations as well as integrable ones. This article is concerned with Infinite Series method for solving the solution of the Improved Modified KdV Equation. It is worth mentioning that this method is based on the idea of the infinite series method. To recapitulate, this investigation has resulted several types of exact solutions of the given (1+1)-dimensional equation that are exact soliton solutions, In addition, some figures of partial solutions are provided for direct-viewing analysis. The method can also be extended to other types of nonlinear evolution equations in mathematical physics.Key words: Infinite series method; Exact solution; I M KdV equation
RPA Switzerland

Robotic Process Automation Switzerland


Tango Rapperswil
Tango Rapperswil